# SDR 95ZZZM432

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Ws 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION LEFT WING UPPER SURFACE TRAPEZOID PANEL BETWEEN AFT SPAR AND XW 19.00.  FABRICATED AND INSTALLED NEW PANEL AS PER ORIGINAL IAW DER DWG ARW 950051-0203.
